MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE HUMERAL STEM PRIMARY PRESS FIT 14MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

EXACTECH, INC. EQUINOXE HUMERAL STEM PRIMARY PRESS FIT 14MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Catalog Number 300-01-14
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(d10): concomitant device(s): 320-46-00 - 145-deg pe 46mm hum liner +0: (b)(6).320-10-05 - equinoxe reverse tray adapter plate tray +5: (b)(6).320-08-46 - glenosphere exp 46mm +4mm offset: (b)(6).320-15-01 - eq rev glenoid plate: (b)(6).320-10-00 - equinoxe reverse tray adapter plate tray +0: (b)(6).
 
Event or Problem Description
Approximately 1 year(s), 6 month(s) and 14 day(s) post-operative of a revised non-exactech left tsa, it was reported via clinical study that the patient experienced aseptic humeral loosening patient states they hit their arm on a door.The patient underwent a standard reverse revision of a competitor¿s devices.Prior to this event, the patient was implanted with an antibiotic spacer due to an unknown infection.The outcome of this event is considered resolved and the clinical report indicates that this event is possibly related to the device(s) and/or to the procedure.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of an insufficient bond between the humeral stem and the bone, which led to aseptic (non-infected) humeral loosening.Potential contributions of manufacturing, user, and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, relevant clinical information, and product information was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE HUMERAL STEM PRIMARY PRESS FIT 14MM
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20429272
Report Number1038671-2024-03946
Device Sequence Number7860744
Product Code HSD
UDI-Device Identifier10885862283023
UDI-Public10885862283023
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number300-01-14
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2024
Supplement Date Received by Manufacturer04/29/2025
Initial Report FDA Received Date10/11/2024
Supplement Report FDA Received Date04/30/2025
Date Device Manufactured02/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale
Patient Weight147 KG
Patient RaceWhite